# SDR HALA201409210141

- Difficulty date: September 21, 2014
- Submitted: September 23, 2014
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 32896961
- Part serial: 4386
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

COULD NOT CONTROL CABIN TEMP IN ANY MODE AT FL 370.   R & R LOW LIMIT VALVE ON THE LT PACK IAW AMM 21-51-11.  LT PACK OUTLET TEMP WAS AT 60* ON ARRIVAL, AND FOUND LOW LIMIT VALVE OPEN.
